# SDR SIMA200726901

- Difficulty date: September 24, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 12,370 hours, 8,992 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950091
- Part serial: D0458
- Condition: Smoke
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING CROSS BLEED START OF RIGHT ENGINE, CABIN AND COCKPIT FILLED WITH SMOKE.  SMOKE CLEARED AFTER ENGINE ABORT AND SHUT OF LEFT PACK.  ISSUED MEL 21-12 LT PACK.  REMOVED AND REPLACED LEFT AIR CYCLE MACHINE IAW CRJ700/900 AMM 21-51-08.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
